Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Ovarian cysts, get hot flashes during periods, heavy flow with clots and intense stinging. Taking pills. What should be done?

im 31 years old I have 2 children...about 3 years ago I found out I had Ovarian Cysts and 1 tested back as pre-cancerous cell ...a few months ago I went to the ER in extreme pain the doctor said I pulled a muscle but after still being in pain like a week after I went to my doctor and they did an ultrasound which showed my cysts are back and its likely 1 ruptured. I went 3 months with no monthly after my OB took me off my pill because my hormone levels were that of a new born baby (had checked due to hot flashes) well back on the pill and now im 3 days in on the last week of the pill when i start my monthly still have hot flashes and my monthlies are very odd i will lose alot of clots and some will be stringy as in ill wipe and it will sting away untill its out ..I am concerned being with my history and my cousin is a survivor of ovarian / uterus cancer ...what should i do?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi.You need a thorough evaluation for this.As you have A family history of ovarion /uterine cancer.I will advise you to go to a gynecologist and get one Endometrial Biopsy done alongwith pap smear + HPV DNA.Also get one repeat ultrasound done and ovarian cancer markers, like Ca125,HE4. review all the things with reports and take proper guidance.
Don't ignore. For the time being to control clots, you may take Tab. Tranexemic acid, 3 times a day.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor